# SDR FDEA201510143189

- Difficulty date: October 14, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 820 hours, 34,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REMOTE PRESS INDICATOR TEST LIGHT INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 25-61-01 CATEGORY C.  VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY.  DEFERRED R1 SLIDE INDICATOR LIGHT C 7023854.  R & R SWITCH IAW AMM 25-61-03-2.  OPERATIONS CHECKED GOOD.
